• 4 months ago

    Stuffy head

    I am currently on heart meds and have Copd which I do oxygen and meds for, also have a pacemaker. For the past couple of months I have had the sensation of a bunch of cotton in my head, and it's driving me crazy, hard to think.

Responses

  • 4 months ago

    RE: Stuffy head

    Please consult with your doctor(s) about this.



    The opinions expressed in WebMD Message Boards are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD.

    Message Boards are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

    Do not consider Message Boards as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment.

    WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider.

    If you think you may have a medical emergency, call your doctor or dial 911 immediately.